Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 237, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Aug 25, 2011, 3:16 AM EDT for 7 counties in New York. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2011, 3:16 AM EDT (07:16 UTC)
- Expired
- Aug 25, 2011, 4:00 AM EDT
- In force
- 44 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Cortland County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Tompkins County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 3:20 AM EDT | TSTM WND DMG | Ovid, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 352 J/kg
- Mixed-layer CIN
- -345 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
400
WUUS51 KBGM 250716
SVRBGM
NYC011-023-067-097-099-109-123-250800-
/O.NEW.KBGM.SV.W.0237.110825T0716Z-110825T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
316 AM EDT THU AUG 25 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...
NORTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
SOUTHWESTERN ONONDAGA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
SENECA COUNTY IN CENTRAL NEW YORK...
NORTHERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
EASTERN YATES COUNTY IN CENTRAL NEW YORK...
* UNTIL 400 AM EDT.
* AT 314 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM KENDAIA TO HECTOR...AND MOVING EAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TRUMANSBURG BY 322 AM EDT...
SHELDRAKE...KIDDERS AND COVERT BY 324 AM EDT...
UNION SPRINGS...CANOGA...TAUGHANNOCK FALLS AND LEVANNA BY 326 AM
EDT...
LANSING AND CAYUGA HEIGHTS BY 330 AM EDT...
VENICE CENTER AND GENOA BY 332 AM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4277 7699 4284 7698 4304 7614 4254 7594
4241 7688 4277 7703
TIME...MOT...LOC 0716Z 257DEG 52KT 4276 7689 4252 7678
$$
DJP1 follow-up statement
694 WWUS51 KBGM 250735 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 335 AM EDT THU AUG 25 2011 NYC097-123-250745- /O.CAN.KBGM.SV.W.0237.000000T0000Z-110825T0800Z/ YATES NY-SCHUYLER NY- 335 AM EDT THU AUG 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER AND EASTERN YATES COUNTIES IS CANCELLED... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4251 7658 4289 7675 4304 7614 4266 7599 TIME...MOT...LOC 0735Z 251DEG 48KT 4287 7660 4262 7650 $$ NYC011-023-067-099-109-250800- /O.CON.KBGM.SV.W.0237.000000T0000Z-110825T0800Z/ CORTLAND NY-ONONDAGA NY-SENECA NY-TOMPKINS NY-CAYUGA NY- 335 AM EDT THU AUG 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR SOUTHERN CAYUGA...NORTHERN TOMPKINS...NORTHEASTERN SENECA... SOUTHWESTERN ONONDAGA AND NORTHWESTERN CORTLAND COUNTIES... AT 333 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAPLETON TO LANSINGVILLE...MOVING EAST AT 55 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MELROSE PARK...AUBURN AND WYCKOFF BY 340 AM EDT... SKANEATELES...SEMPRONIUS AND OWASCO BY 345 AM EDT... MARCELLUS...SCOTT AND MARIETTA BY 350 AM EDT... CEDARVALE BY 355 AM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! && LAT...LON 4251 7658 4289 7675 4304 7614 4266 7599 TIME...MOT...LOC 0735Z 251DEG 48KT 4287 7660 4262 7650 $$ DJP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:30 AM EDT, 46 minutes earlier.
Area forecast discussion, Aug 25, 2:30 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 230 AM EDT THU AUG 25 2011 .SYNOPSIS... A LOW PRESSURE CENTER MOVING THROUGH ONTARIO WILL DRAG A COLD FRONT ACROSS NY AND PA LATER TODAY. THE FRONT WILL CAUSE THUNDERSTORMS OVER OUR REGION, WITH THE POTENTIAL FOR HEAVY DOWNPOURS. HIGH PRESSURE AND FAIR WEATHER WILL RETURN LATE TONIGHT INTO FRIDAY. && .NEAR TERM /THROUGH TODAY/... A SMALL WEDGE OF INSTABILITY EXISTS FROM NORTH CENTRAL PA TOWARD THE CENTRAL SO TIER REGION OF NY. ATTM A LINE OF THUNDERSTORMS IS APPROACHING STEUBEN COUNTY. IF THERE IS TO BE SEVERE THUNDERSTORM POTENTIAL, IT WILL MOST LIKELY BE WITH THIS LINE. THE LARGE AMOUNT OF STRATIFORM RAIN BEHIND IT SHOULD STABILIZE THE ATMOSPHERE. SHOWERS AND SCATTERED THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH SUNRISE. THIS AFTERNOON...A COLD FRONT WILL SLOWLY PUSH ACROSS THE REGION. SOLID BULK SHEAR WILL EXIST THROUGH THE LOWER ATMOSPHERE, WITH 0-6KM IN THE 30-40 KT RANGE. THE MAIN QUESTION IS WITH REGARD TO INSTABILITY. EARLIER ACTIVITY WILL HAVE STABILIZED THE ATMOSPHERE OVER THE WESTERN FA...BUT THERE WILL BE AN OPPORTUNITY TO RECOVER BY MID AFTERNOON. GIVEN BREADTH OF CLOUD COVER ALONG THE FRONT, I AGREE WITH LATEST NAM12 RUN WHICH KEEPS BEST INSTABILITY CONFINED TO SOUTHERN PA AND NJ. MAIN THREAT OVER OUR REGION WILL BE FOR HEAVY RAIN. PWATS ARE FORECAST TO BE AROUND 1.70 INCHES, AND MBE VECTORS SUGGEST TRAINING IS POSSIBLE. SEVERE THREAT EXISTS BUT WILL LEAN TOWARD A HEAVY RAIN SCENARIO IN THE GRIDS. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... SHOWER ACTIVITY WILL BE TAPERING OFF OVER THE SOUTHEASTERN FA AT THE ONSET OF THIS PERIOD. HIGH PRESSURE WILL BUILD ACROSS NY AND PA, ALLOWING FOR CLEARING SKIES AND COMFORTABLE OVERNIGHT TEMPS. LATEST GFS WANTS TO BRING IRENE WESTWARD, MUCH MORESO THAN THE OTHER MODELS HAVE FORECAST. NOT READY TO JUMP ON THIS BANDWAGON, BUT WE DID INCREASE POPS AND WINDS SATURDAY AND SATURDAY NIGHT TO ACCOUNT FOR A WESTWARD TREND. IN OUR CURRENT FORECAST, WE BRING CHC/SCT POPS INTO THE SOUTHEASTERN HALF OF THE FA BY LATE SATURDAY AFTERNOON, THEN EXPAND THE PRECIP WESTWARD SATURDAY NIGHT. STILL VERY MUCH UNCERTAINTY WITH THIS STORM, AND WE WILL BE WATCHING THE NEW MODEL RUNS CLOSELY THIS MORNING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... SATURDAY NIGHT WILL BEGIN TO SEE EFFECTS OF IRENE WITH CLOUDS AND INCREASE CHANCE FOR RAIN. FOR SUNDAY A LOT WILL DEPEND ON THE TRACK OF THE STORM AND WHETHER ITS WIND AND RAIN BANDS WILL BEGIN TO EXPAND OUT FROM THE STORM CENTER AS WELL AS HOW IT MAY INTERACT WITH A FRONT MOVING EAST ACROSS THE GREAT LAKE REGION THAT IS EXPECTED TO BE NEARLY STATIONARY OVER WESTERN NY SUNDAY MORNING. BY MONDAY MORNING IRENE SHOULD BE WELL TO THE NORTHEAST AND THE FRONT WILL HAVE PUSHED EAST TO THE COAST. UPPER LEVEL TROF OVER THE AREA TUESDAY WITH COOLER TEMPS AND MAYBE A SHOWER. SURFACE HIGH PRESSURE ACROSS AREA WEDNESDAY. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... VFR EARLY IN PERIOD AHEAD OF AREA OF RAIN WITH EMBEDDED TSRA ACROSS WRN NY ATTM. RAIN WILL MOVE INTO KSYR, KELM AND KITH GENERALLY BTWN 07 AND 09Z BFR PROGRESSING EAST TO KBGM ARND 09/10Z. AREA DOES SEEM TO BE SLOWING DOWN, SO TIMING MAY BE 1-2 HRS LATER. EXPECT OCCNL MVFR CONDITIONS AT ONSET OF PRECIP, WITH ISOLATED LWR CONDITIONS PSBL, ESPECIALLY FROM ANY HEAVIER SHRA OR TSRA. SHRA EXPECTED TO LINGER TIL ARND MID MORNING BEFORE BREAK AND THEN PSBL TSRA DEVELOPMENT IN THE AFTN. FOR NOW, HAVE HINTED AT THIS POSSIBILITY WITH CB CLD GROUP DUE TO UNCERTAINTY OF TIMING AND COVERAGE OF ANY SHRA/TSRA. S/SW WINDS REMAIN GUSTY ACROSS HIGHER TERRAIN EARLY OVERNIGHT 10 TO 18 KTS. WINDS WILL SETTLE TO SW 10 KT THRU MORNING, AND W TO NW BY THUR AFTN. OUTLOOK... THU NGT...PSBL MVFR IN EARLY EVE SHRA/TSRA...THEN PATCHY LOW CLDS/FOG LATE. FRI INTO SAT...VFR. SAT AFTN INTO SUN...RESTRICTIONS PSBL IN SHWRS...ON THE PERIPHERY OF IRENE'S MOISTURE...MAINLY KBGM/KAVP. ANY CHANGE IN TRACK OF SYSTEM WILL IMPACT LATER OUTLOOKS. MON...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...DJP NEAR TERM...DJP SHORT TERM...DJP LONG TERM...BMW AVIATION...BMW/JML
Hazardous weather outlook, Aug 25, 12:44 AM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1244 AM EDT THU AUG 25 2011 NYZ009-015>018-023>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-260445- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER- CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1244 AM EDT THU AUG 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AHEAD OF A COLD FRONT. STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...AND GUSTY WINDS. ALTHOUGH MUCH UNCERTAINTY STILL EXISTS...THERE IS THE POTENTIAL FOR HEAVY RAINFALL TO OCCUR OVER A PORTION OF CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA...ASSOCIATED WITH IRENE...FROM LATE SATURDAY INTO EARLY MONDAY. STAY TUNED TO THE LATEST FORECASTS AND UPDATES OVER THE NEXT FEW DAYS...WITH REGARDS TO THE TRACK OF IRENE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ022-260445- STEUBEN- 1244 AM EDT THU AUG 25 2011 ...SEVERE THUNDERSTORM WATCH 806 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AHEAD OF A COLD FRONT. STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...AND GUSTY WINDS. ALTHOUGH MUCH UNCERTAINTY STILL EXISTS...THERE IS THE POTENTIAL FOR HEAVY RAINFALL TO OCCUR OVER A PORTION OF CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA...ASSOCIATED WITH IRENE...FROM LATE SATURDAY INTO EARLY MONDAY. STAY TUNED TO THE LATEST FORECASTS AND UPDATES OVER THE NEXT FEW DAYS...WITH REGARDS TO THE TRACK OF IRENE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PADAVONA
In the hours before
Special weather statement, Aug 25, 1:07 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
107 AM EDT THU AUG 25 2011
NYZ009-018-036-037-250600-
MADISON NY-ONEIDA NY-ONONDAGA NY-
107 AM EDT THU AUG 25 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ONONDAGA...
NORTHWESTERN MADISON AND ONEIDA COUNTIES...
* AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF BREWERTON
TO VILLAGE GREEN...AND MOVING EAST AT 40 MPH. THE MAIN THREAT WILL
BE WIND GUSTS TO 40 MILES AN HOUR.
* STRONG THUNDERSTORMS WILL BE NEAR...
LYNCOURT AND EAST SYRACUSE AT 115 AM EDT...
MINOA AT 120 AM EDT...
KIRKVILLE AND BRIDGEPORT AT 125 AM EDT...
LAKEPORT AND FLORENCE AT 130 AM EDT...
JEWELL AND CAMDEN AT 135 AM EDT...
VIENNA AND VERONA BEACH AT 140 AM EDT...
TABERG AND POINT ROCK AT 145 AM EDT...
LEE AND AVA AT 150 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4348 7509 4312 7533 4301 7640 4324 7626
4321 7623 4322 7621 4327 7621 4321 7608
4317 7589 4332 7587 4333 7589 4349 7582
4343 7552 4361 7511
TACSpecial weather statement, Aug 25, 2:13 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 AM EDT THU AUG 25 2011
NYZ022-250700-
STEUBEN NY-
213 AM EDT THU AUG 25 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT STEUBEN COUNTY...
* AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF ARKPORT
TO 25 MILES WEST OF GREENWOOD...AND MOVING EAST AT 45 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
HORNELL AND ARKPORT AT 230 AM EDT...
COHOCTON AT 240 AM EDT...
AVOCA AT 245 AM EDT...
BATH AT 255 AM EDT...
HAMMONDSPORT AND CAMPBELL AT 300 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4253 7773 4254 7767 4259 7766 4258 7715
4250 7715 4250 7711 4242 7710 4199 7723
4200 7775
TACSpecial weather statement, Aug 25, 2:43 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 AM EDT THU AUG 25 2011
NYZ015>017-022-023-025-250730-
CAYUGA NY-SCHUYLER NY-SENECA NY-STEUBEN NY-TOMPKINS NY-YATES NY-
243 AM EDT THU AUG 25 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL STEUBEN...
NORTHERN SCHUYLER...NORTHWESTERN TOMPKINS...SENECA...SOUTHERN CAYUGA
AND YATES COUNTIES...
* AT 236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF VINE VALLEY TO
10 MILES WEST OF CAMERON...AND MOVING NORTHEAST AT 65 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WHEELER AND RISINGVILLE AT 250 AM EDT...
YATESVILLE AND URBANA AT 255 AM EDT...
WAYNE AND SONORA AT 300 AM EDT...
DUBLIN AND WATERLOO AT 305 AM EDT...
DUNDEE AND WILLARD AT 310 AM EDT...
OVID AND MONTEZUMA AT 315 AM EDT...
WILLETS AND UNION SPRINGS AT 320 AM EDT...
TRUMANSBURG AND SHELDRAKE AT 325 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4258 7746 4258 7737 4267 7737 4275 7733
4277 7731 4277 7699 4300 7697 4302 7690
4303 7650 4300 7649 4301 7646 4285 7645
4285 7641 4252 7652 4209 7761
TACLocal storm report, Aug 25, 2:52 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
252 AM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM HAIL HORNELL 42.32N 77.66W
08/25/2011 E0.88 INCH STEUBEN NY TRAINED SPOTTER
NUMEROUS LIGHTNING STRIKES
&&
TACThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 1:07 AM EDT | Special Weather Statement | BGM | Oneida | 53 min |
| Aug 25, 2:13 AM EDT | Special Weather Statement | BGM | Steuben | 47 min |
| Aug 25, 2:43 AM EDT | Special Weather Statement | BGM | Cayuga, Schuyler, Seneca, Steuben, Yates | 47 min |
| Aug 25, 4:02 AM EDT | Special Weather Statement | BGM | Madison, Oneida | 58 min |
| Aug 25, 3:31 PM EDT | Special Weather Statement | BGM | Delaware | 59 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.